| Catalog Number |
20-300 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued e1: alternate email addresses: (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported right side "implant rupture".The device has been explanted and replaced.
Additional Manufacturer Narrative
Laboratory analysis summary: the device related to the reported event of rupture was received on october 29, 2025, with lot number (unable to check the lot number on the patch, as the device is broken and the patch is missing).Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed broken device through microscopic inspection assessed as fold flaw opening and missing piece of shell assessed as inconclusive.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (non-penetrating nicks, creases and wear abrasion) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description